Computability and uncountable linear orders I: Computable categoricity

Journal of Symbolic Logic 80 (1):116-144 (2015)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,181

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Lp -Computability.Ning Zhong & Bing-Yu Zhang - 1999 - Mathematical Logic Quarterly 45 (4):449-456.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
A Real Number Structure That is Effectively Categorical.Peter Hertling - 1999 - Mathematical Logic Quarterly 45 (2):147-182.
An Undecidable Linear Order That Is $N$-Decidable for All $N$.John Chisholm & Michael Moses - 1998 - Notre Dame Journal of Formal Logic 39 (4):519-526.
Degrees of Orders on Torsion-Free Abelian Groups.Asher M. Kach, Karen Lange & Reed Solomon - 2013 - Annals of Pure and Applied Logic 164 (7-8):822-836.
On the Complexity of Categoricity in Computable Structures.Walker M. White - 2003 - Mathematical Logic Quarterly 49 (6):603.
Categoricity Spectra for Rigid Structures.Ekaterina Fokina, Andrey Frolov & Iskander Kalimullin - 2016 - Notre Dame Journal of Formal Logic 57 (1):45-57.
Effective Algebraicity.Rebecca M. Steiner - 2013 - Archive for Mathematical Logic 52 (1-2):91-112.

Analytics

Added to PP
2016-06-30

Downloads
13 (#759,646)

6 months
1 (#413,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references